I had some irratibility, anxiety and obesessive thoughts which is why I restarted. How long till it kicks back in esp since I was on it for 15 years and only off for 11 days
I would point you to the prescribing physician. Does he/she know you stopped? Crashing off like that can make restarting unpleasant because of the way these meds work in the body, I would strongly advise you check with Doc before proceeding any farther so as to avoid any unnecessary complications. Hope this helps.
I agree with the above post. I will tell you my experience also. Again, this is my experience only. I took Paxil for 10 years. In that 10 years, I stopped a couple times for a very brief time(like you). It took a few weeks for it to kick back in, but without all the horrible side effects. Then I quit for six months and was never able to take it again. Side effects were way to harsh. I wish you luck.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2010 • 2 answers
Posted 13 Jun 2010 • 4 answers
Posted 15 Jun 2010 • 3 answers
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Posted 15 Sep 2010 • 2 answers
Posted 16 Apr 2013 • 1 answer